# SDR 2000UALA00117

- Difficulty date: March 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Aircraft time: 63,616 hours, 36,114 cycles
- Engine: Pwa JT8D15
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hose
- Part number: BACH8C08NN0290T
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

B SYSTEM HYDRAULIC FAILURE ON TAXI OUT.  ZERO QUANTITY AND PRESSURE DISPLAYED.  *S/D*  REPLACED NR 2 B ELECTRIC HYDRAULIC PUMP PRESSURE HOSE.  SERVICED A AND B SYS HYD RESERVOIRS TO FULL.  TESTED NR 1 AND NR 2 B-PUMPS.  TESTED NORMAL.
